# SDR QMLA2023111420104

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 10,245 hours, 26,067 cycles
- Engine: Allsn 250C47B
- Engine time: 4,649 hours, 11,012 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING RETURN FLIGHT TO BASE, CREW SMELLED A HOT BRAKE BURNING SMELL, THEN IT QUICKLY DISSIPATED.  NO OTHER INDICATIONS WERE NOTED.  PILOT SEEMED TO FEEL A LIGHT AMOUNT OF RESISTANCE ON CYCLIC CONTROL.  LANDED BACK AT BASE WITH NO ISSUE AND CALLED MECHANIC TO PERFORM INSPECTION.  NO PHYSICAL PROBLEMS WERE FOUND AND COULD NOT DUPLICATE ON GROUND RUN.
